# SDR 2010FA0000062

- Difficulty date: January 21, 2010
- Submitted: January 21, 2010
- Operation: General aviation
- Aircraft: N12FN
- Make and model: Lear 36LEAR
- Aircraft serial: 016
- Aircraft time: 16,854 hours, 8,440 cycles
- Engine: Garrtt TFE73122B
- Engine time: 13,944 hours, 7,037 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Box
- Part number: 37702810
- Part serial: 7947017
- Condition: Unknown
- Location: Overheat
- Part time: 16,853 hours, 7,439 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

REPLACED THE OVERHEAT CONTROL BOX AND THE EXHAUST PIPE FIRE ELEMENT. NO FURTHER PROBLEMS NOTED.
